# SDR MASA2011051002663

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N715SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7115
- Aircraft time: 34,816 hours, 33,555 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Eyebolt
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST INOP UPPER CABLE EYE BROKEN.  R2 PAX DOOR ASSIST CABLE EYE BOLT.
